# SDR C2XA05TY003

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 15,326 hours, 11,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE SERVICE DOOR SILL WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE DOOR SILL IAW EMB-145-AMM-21-31-00 / 135/145 SRM 51-40-00 AND 52-20-03, CABIN LEAKAGE AND FUNCTIONAL CHECKED GOOD.
